# SDR REXA2019031800338

- Difficulty date: March 18, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 30,567 hours, 28,077 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 7075T6063
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF HI-LITES IN SPIGOT FOUND 2EA HOLES OVER SIZED IN AFT LOWER SPIGOT, FRAME SECTION AND INNER T SUPPORT
REPAIR SERVICE DOOR LOWER FRAME SECTION IAW EA 252-08423.
